Higher order asymptotics in estimation for two-sided Weibull type distributions
No abstract is available for this item.
Volume (Year): 41 (1989)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Masaflimi Akahira, 1988. "Second order asymptotic optimality of estimators for a density with finite cusps," Annals of the Institute of Statistical Mathematics, Springer, vol. 40(2), pages 311-328, June.
- Pfanzagl, J. & Wefelmeyer, W., 1978. "A third-order optimum property of the maximum likelihood estimator," Journal of Multivariate Analysis, Elsevier, vol. 8(1), pages 1-29, March.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:41:y:1989:i:4:p:725-752. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.